# SDR USAA2014062700009

- Difficulty date: June 26, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,866 hours, 24,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6440
- Condition: Unserviceable
- Location: R2 Door
- Part time: 37,789 hours, 17,852 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR MAKING CONTACT WITH FUSELAGE IAW EO 2514Y110.  NO DAMAGE NOTED.  MAINTENANCE REPLACED R2 DOOR SLIDE PACK ASSEMBLY PER JOB CARD 26L00025011.
